# SDR AALA201902279002

- Difficulty date: February 25, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 11,654 hours, 4,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CYLINDER PRESSURE WAS LOW.  MAINTENANCE SERVICED THE DOOR CYLINDER IAW AMM 52-10-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
